# SDR REXA2016091801803

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 20,949 hours, 13,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT LED NOT FLASHING.  R & R AFT F/A EMERGENCY FLASHLIGHT IAW AMM 25-61-02.  OP/C GOOD, OFF/ON PN P2-07-0001-214.
